# SDR 2023FA0000830

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR23552T1
- Part serial: 17219125
- Condition: Damaged
- Location: Zone 700
- Part time: 1 hours, 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE DETERMINED A SYSTEM FAILURE IN OUR PROCESSING OF RETREADED TIRES.  THE SYSTEM FAILURE ALLOWED FOR 3 TIRES TO LEAVE THE FACILITY AS OVERWEIGHT.  SERIAL NUMBERS ARE 17219125, 20090392, 21036028.  THE OVERWEIGHT CONDITION COULD LEAD TO OVERHEATING IN THE SHOULDERS.
